World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 32, Issue 09 (August 2023)

Research Articles
No Access
A polynomial invariant of Kauffman type for knotoids
  • 2350050

https://doi.org/10.1142/S0218216523500505

Research Articles
No Access
A polynomial invariant of Kauffman type for knotoids II
  • 2350051

https://doi.org/10.1142/S0218216523500517

Research Articles
No Access
A lower bound on the average genus of a 2-bridge knot
  • 2350055

https://doi.org/10.1142/S0218216523500554

Research Articles
No Access
Octahedral developing of knot complement II: Ptolemy coordinates and applications
  • 2350057

https://doi.org/10.1142/S0218216523500578

Research Articles
No Access
On the swap move of letters in words and the forbidden moves in virtual diagrams
  • 2350058

https://doi.org/10.1142/S021821652350058X

Research Articles
No Access
The H(n)-move is an unknotting operation for virtual and welded links
  • 2350061

https://doi.org/10.1142/S021821652350061X